# SDR C2XA02IA098

- Difficulty date: April 28, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228830001
- Part serial: T035
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH-  DURING FLIGHT 3600 THE CREW NOTED THAT NOSE LANDING GEAR ON #1 SYSTEM SWITCHED FROM LOCKED TO UNLOCKED IN FLIGHT, ON GROUND WAS DOING SAME THING, BUT WITH LOUD BANGING, AND, #2 HYDRAULIC SYSTEM LOOSING 1,000 PSI.  IAH-  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND NLG PROXIMITY SWITCH REF. ATR 42 JIC 32-61-00, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
